MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL ROOT MARKING HOOK; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MENISCAL ROOT MARKING HOOK; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MENISCAL ROOT MARKING HOOK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a procedure , when the surgeon was drilling a pin through the guide, the pin did not hit the guide to stop the pin from advancing into any structures behind the guide.The guide was assembled correctly and there was the appropriate sized sheath in the guide.Surgeon advanced the pin in a slow precise manner.Surgeon abandoned procedure over safety concerns.Additional information: on 7/8/2021: per the sales rep, pin did not hit guide like intended.Which did not stop pin from advancing into structures behind guide.Couldn t visualize.The device will not be returned.

Brand Name
MENISCAL ROOT MARKING HOOK
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231896
Report Number1220246-2021-03442
Device Sequence Number3635846
Product Code MDM
UDI-Device Identifier00888867241916
UDI-Public00888867241916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMENISCAL ROOT MARKING HOOK
Device Catalogue NumberAR-1610MR
Device Lot Number43211722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;